# SDR AMTA200200997

- Difficulty date: August 6, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6R SLAT 4TH RIB OUTBOARD FROM INBOARD END CRACKED.
